MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bmj.3.5722.559

Медицинская библиотека · British medical journal · 1970

Papillary necrosis in rats caused by aspirin and aspirin-containing mixtures.

Nanra R S, Kincaid-Smith P

СтатьяПеревод в очереди

Аннотация

Nearly half the rats gavage-fed with aspirin and aspirin-containing mixtures developed papillary necrosis in 20 weeks. This incidence is similar to that found in rats on A.P.C. mixtures with high and low concentrations of p-chloracetanilide, an impurity of phenacetin. Aspirin alone produced necrosis in 7 out of 19 rats (36.8%) whereas phenacetin in the same dose had failed to cause any renal damage over six to nine months. If these results also apply to man they suggest that aspirin and not phenacetin may be the major factor in analgesic nephropathy in patients taking A.P.C. mixtures. An augmented clearance of aspirin appeared to afford some protection to the medulla, and it is suggested that this observation may have important clinical and epidemiological applications.

Для цитирования: Nanra R S, Kincaid-Smith P. Papillary necrosis in rats caused by aspirin and aspirin-containing mixtures.. British medical journal. 1970. DOI: 10.1136/bmj.3.5722.559.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.